# SDR VNAA202207191111

- Difficulty date: July 18, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 42,264 hours, 31,797 cycles
- System (JASC): 3251 · Steering Unit
- Part: Manifold
- Part number: 530005
- Part serial: MAL1085
- Condition: Warning Message
- Location: 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE-OFF FROM OAJ ON CLIMB AROUND 600-700FT, THE CREW GOT A STEERING INOP INDICATOR MESSAGE. THEY IMMEDIATELY BEGAN COORDINATING WITH OAJ TOWER TO NOTIFY CLT TOWER FOR WHEN THEY WOULD ARRIVE IN CLT. THEY RAN THE QRH. THE CREW DID NOT DECLARE AN EMERGENCY BUT CLT TOWER DID FOR THEM. EMS(FIRE) RESPONDED ON THE RUNWAY. THERE WERE NO PASSENGER OR CREW INJURIES. THEY DID NOT EVACUATE. THE A/C WAS TOWED TO GATE E40. NWS INOP ON TAKEOFF. REMOVED NLG STEERING MANIFOLD IAW CRJ 700 AMM 32-51-50-000-801. INSTALLED NOSE WHEEL STEERING MANIFOLD IAW CRJ 700 AMM 32-51-50-400-801. LEAK CHECK GOOD. BITE CHECK GOOD. OPS CHECK GOOD."
